MathSciNet Relay Station
MathSciNet bibliographic data
MR103989 (21 #2751) 32.00
Gunning, R. C. Factors of automorphy and other formal cohomology groups for Lie groups. Ann. of Math. (2) 69 1959 314–326; erratum, 734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement